# SDR IXXA08SMN199S

- Difficulty date: October 24, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR TRAILING EDGE LOWER SKIN CORRODED AT STATION XE 147.188A - XE 156.168.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  FABRICATED NEW SKIN, FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  PERFORMED BALANCE.  FOUND WITHIN LIMITS, MOMENT: 1526.0 IN-POUND.  INSTALLED REPAIR PARTS IAW SRM 55-4-1 FIGURE 1 SHEETS 1-2 ITEMS "E" AND "F", SRM 51-1-8 PAGES 17-18, SRM 55-2-0 PAGE 12, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-4-4 PAGES 1-4.
